# SDR SWAA2015092444258

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 27,749 hours, 16,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT BATTERY PACK FAILED CAPACITY TEST AT M1675.  R & R BATTERY PACK IAW MM.
